# SDR DALA2018052703604

- Difficulty date: May 26, 2018
- Submitted: May 27, 2018
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 79,493 hours, 60,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT 31 AFT INOPERATIVE. REPLACED FUSES IN CHARGER PER CMM 25-60-03. OPS CHECK GOOD PER MD88 AMM 33-53.
